# SDR I5PA2021083075709

- Difficulty date: August 30, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,793 hours, 33,330 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 654T00358
- Part serial: NSN
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL PRESSURE DIFFERENTIAL INDICATOR FOUND EXTENDED DURING INSPECTION WHILE SERVICING OIL. FILTER WAS REPLACED ALTHOUGH NO CONTAMINATION WAS FOUND DURING INSPECTION OF THE REMOVED FILTER.
